# SDR UPS05245357

- Difficulty date: August 25, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 56,817 hours, 42,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT SKIN CRACK AT UPPER FWD ENTRY DOOR CUT OUT BETWEEN STR 5 AND 6 L.  PLEASE CARRY OUT NDI AND RECIFITY.  REPAIR CARRIED OUT IAW SRM ADDENDUM EO B727-5330-1460-D OPT 1.
